another sporadic post

12 07 2013

thought i’d put a note to my shift yesterday.

Patient 1.

A flutter with syncope – admit telemetry

cause ? (probably too much flecainide and all the agents – alpha blocker/beta blocker/CCB/flecainide)

need to revise : Drugs for anti-arryhmics esp flecainide

Physiology : cardiac AP

 

2. Man seen yesterday w ? gastritis (used NSAIDs for weeks for arthritis) and today presents with worsening tummy pain and rash.

 

Rash – confluent maculopapular kind – distributed all over – not specific distribution. blanching. looks like drug rash.

Tummy – RLQ pain +++

 

diagnosis – perforated appendix w free fluid on CT. 

lessons : good disposition for ppl with abdo pain – rash is a bad sign

need to look up literature about rash + abdo pain. ( i thought that was from nurofen !)

 

3. # cuboid + tuberosity of 5th metatarsal

anatomy – good to revise bones of feet and muscles of ant part of leg.

 

4. Scans done :

a. 1 FAST

b. 1 LUS – B lines in LLL suggestive of infiltrative process.

 

5. I+D right upper lip abscess

used infraorabital nerve block.

anatomy : revise face / triangle of danger


Actions

Information

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s




%d bloggers like this: